# SDR DL764091425

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 33,405 hours, 8,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 834503
- Condition: Loose
- Location: Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT LESS THAN 80 KTS DUE TO LEFT FORWARD ENTRY DOOR LIGHT.  FOUND SENSOR S194 TARGET LOOSE.  ADJUSTED AND TIGHTENED TARGET.  CHECKS NORMAL.
